Previous Articles     Next Articles

Robust Control for Discrete-Time T-S Fuzzy Singular Systems

  

  1. CHEN Jian
    School of Information and Control Engineering, Qingdao University of Technology, Qingdao 266520, China.
    Email: janec@163.com.
    YU Jinpeng (Corresponding author)
    School of Automation, Qingdao University, Qingdao 266071, China. Email: yjp1109@hotmail.com.
  • Online:2021-08-25 Published:2021-08-10

CHEN Jian · YU Jinpeng. Robust Control for Discrete-Time T-S Fuzzy Singular Systems[J]. Journal of Systems Science and Complexity, 2021, 34(4): 1345-1363.

This paper deals with the robust admissibility and state feedback stabilization problems for discrete-time T-S fuzzy singular systems with norm-bounded uncertainties. By introducing a new approximation technique, the initial membership functions are conveniently expressed in piecewiselinear functions with the consideration of the approximation errors. By utilizing the piecewise-linear membership functions, the fuzzy weighting-based Lyapunov function and the use of auxiliary matrices, the admissibility of the systems is determined by examining the conditions at some sample points. The conditions can be reduced into the normal parallel distributed compensation ones by choosing special values of some slack matrices. Furthermore, the authors design the robust state feedback controller to guarantee the closed-loop system to be admissible. Two examples are provided to illustrate the advantage and effectiveness of the proposed method.
No related articles found!
Viewed
Full text


Abstract